# SDR NSVA2011077

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 558 hours, 517 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INITIAL TAKEOFF ROLL AT 95 KTS, PITCH TRIM CAUTION LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO REMOTE PARKING AREA.  NO DEFECTS NOTED.
